# SDR DXTA2019032302198

- Difficulty date: March 23, 2019
- Submitted: March 26, 2019
- Operation: Air carrier
- Aircraft: N376QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800180
- Aircraft time: 10,821 hours, 7,110 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Control Valve
- Part number: 99125182
- Part serial: 12AU229F
- Condition: Unserviceable
- Location: Zone 100
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CAN NOT CONTROL COCKPIT TEMP IN MANUAL OR AUTOMATIC MODE.  COULD NOT SELECT A CABIN TEMP COOLER THAN 85 DEGREES.  AT ONE POINT IT GOT SO HOT SMOKE WAS COMING OUT OF THE COCKPIT AREA.  SUPPLY TEMP WAS STEADY AT 210 DEGREES. //SIGNOFF// REMOVED AND REPLACED TEMP CONTROL VALVE AND CLEANED COCKPIT O-ZONE TEMP PROBE IAW AMM REF 21-60-00 OPS CHECK GOOD.
